MAUDE Adverse Event Report: ST PAUL CAPNOCHECK PLUS CAPNOGRAPH AND DIGITAL OXIMETER; ANALYZER, GAS, CARBON DIOXIDE, GASEOUS PHASE

ST PAUL CAPNOCHECK PLUS CAPNOGRAPH AND DIGITAL OXIMETER; ANALYZER, GAS, CARBON DIOXIDE, GASEOUS PHASE
Model Number 9004005
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was giving an occlusion error.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.The product was received for evaluation.Visual and functional testing were performed.Visual inspection found the device was in excellent physical condition and the tamper seals were intact.The reported complaint was verified after power up of the monitor as an occlusion error appeared.The root cause was found to be kinked tubing.The technician replaced the tubing.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
CAPNOCHECK PLUS CAPNOGRAPH AND DIGITAL OXIMETER
Common Device Name
ANALYZER, GAS, CARBON DIOXIDE, GASEOUS PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15337996
Report Number3012307300-2022-17337
Device Sequence Number15065537
Product Code CCK
UDI-Device Identifier10610586036842
UDI-Public10610586036842
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004005
Device Catalogue Number9004005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown